Anniversary Sale
-
Decolgen Forte 25mg 2mg 500mg Tablet (20pcs tablets) – Relief for Colds, Headache and Nasal Congestion
Decolgen Forte Caplets combine paracetamol and phenylephrine hydrochloride in an OTC formulation designed to support comfort during cough and cold...
₱175.00₱175.00₱175.00 ₱0.00 -
Decolgen No Drowse Tablets Paracetamol Phenylephrine 10s
Decolgen No Drowse Tablets are formulated with paracetamol and phenylephrine hydrochloride to help support relief from common cold and flu...
₱95.00₱95.00₱95.00 ₱0.00 -
Kremil-S Tablets 100mg (15pcs) Antacid & Anti-Ulcer Support
Kremil S Tablets 100mg are formulated to help support digestive comfort and maintain stomach wellness. Each pack of 15 tablets...
₱157.50₱157.50₱157.50 ₱0.00 -
Tuseran Forte Capsules 500mg (20pcs) Cough & Cold Support
Tuseran Forte Capsules 500mg are formulated to help support respiratory comfort and maintain wellness during occasional cough and cold episodes....
₱250.00₱250.00₱250.00 ₱0.00 -
Medicol Advance 200 mg Capsules (20pcs capsule) – Pain & Inflammation Relief
Medicol Advance 200 mg Capsules contain Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) used to help relieve mild to moderate pain,...
₱131.80 ₱155.00₱131.80₱131.80 ₱155.00 -
Medicol Advance 400mg Soft Gel Capsule (20pcs capsules) – Fast Acting Relief for Headache and Mild to Moderate Pain
Medicol Advance Softgel Capsules contain ibuprofen 400mg, a non-steroidal anti-inflammatory ingredient commonly used in over-the-counter preparations for everyday discomfort. The...
₱229.60 ₱270.00₱229.60₱229.60 ₱270.00 -
Ivi Premium Collagen 10000mg 50ml Drink
Food Supplement 10,000 mg 50 ml 1 pc Bottle
₱219.50₱219.50₱219.50 ₱0.00 -
Tuseran Night 12.5 mg 12.5 mg 5 ml 60 ml Syrup (1 bottle) – Nighttime Relief for Cough, Nasal Congestion and Allergies
Diphenhydramine Hci 12.5 mg / 12.5 mg / 5 ml 60 ml Antihistamine Antitussive Nasal Decongestant 1 pc
₱139.25₱139.25₱139.25 ₱0.00 -
Essentiale Forte 300mg Capsule - 30s
Nutritional support in the management of damaged liver (due to chronic liver disease, liver cirrhosis, fatty liver & intoxication by...
₱1,130.10 ₱1,230.00₱1,130.10₱1,130.10 ₱1,230.00 -
Solmux Advance 500mg 5mg Tablet (20pcs tablets) – Mucolytic Support for Cough with Sticky Phlegm
Solmux Advance Tablet 500mg/5mg is an oral tablet formulated to help support respiratory comfort as part of daily wellness management....
₱290.00₱290.00₱290.00 -
Kremil-S Advance Chewable Tablets (15pcs tablet) – Famotidine + Antacid for Heartburn Relief
Kremil-S Advance Chewable Tablet combines Famotidine (10mg), an H2-blocker, with Calcium Carbonate and Magnesium Hydroxide (800mg combined antacids) to provide...
₱375.00₱375.00₱375.00 ₱0.00 -
Neurogen E Tablet (20pcs tablets) – B Complex and Vitamin E Support for Nerve Health
Neurogen E Tablets provide essential B-vitamins formulated to help support nerve health and overall wellness. Each pack of 20 tablets...
₱450.00₱450.00₱450.00 ₱0.00 -
Rexidol Forte Tablets 500mg/65mg (20s) – Paracetamol + Caffeine for Fast Pain Relief
Rexidol Forte combines Paracetamol (500mg) and Caffeine (65mg) to help relieve mild to moderate pain while supporting enhanced analgesic effect....
₱140.00₱140.00₱140.00 ₱0.00 -
Cetaphil Baby Moisturizing with Aloe Vera & Almond Oil Bath & Wash 230ml
Cetaphil Baby Moisturising with Aloe Vera & Almond Oil Bath & Wash is enriched with 1/3 baby lotion to care...
₱506.00₱506.00₱506.00 ₱0.00 -
Cleene 70% Solution Ethyl Alcohol 500ml
Cleene provides high-quality and affordable alcohol products that guarantee safe and reliable protection from germs and other disease-causing elements to...
₱100.00₱100.00₱100.00 ₱0.00 -
Oxecure Acne Clear Powder Mud 5g
Acne Clear Powder Mud 5g A powerful powder mud that helps fight stubborn acne and post-acne marks for clearer skinFormulated...
₱90.35 ₱139.00₱90.35₱90.35 ₱139.00 -
Acne Aid Oil Control Cleanser - 100ml
Remove excess oil Purifies the skin Soap-free
₱252.00₱252.00₱252.00 ₱0.00 -
Acne Aid Sensitive Skin Cleanser - 100ml
Removes excess oil Soap-free Fragrance-free
₱252.00₱252.00₱252.00 ₱0.00 -
Solmux Advance 500mg 10mg 5ml Suspension 60ml (1 bottle) – Mucolytic Support for Cough with Thick Phlegm
Solmux Advance with Zinc is a mucolytic and mineral combination used to provide effective relief from cough with phlegm while boosting...
₱149.75₱149.75₱149.75 ₱0.00 -
Kremil-S Liquid Cool Relief 10ml Sachet - 20s
Kremil-S Cool Relief is a liquid antacid that provides faster soothing relief in 1-minute and stomach protection against hyperacidity, heartburn,...
₱630.00₱630.00₱630.00 ₱0.00 -
Efficascent Boost Pain Relief Roll-On 50ml (1 Bottle) – Muscle Comfort Support
Efficascent Boost Pain Relief Roll-On is a topical product designed for targeted and mess-free application. Packaged in a 50ml roll-on bottle,...
₱157.75 ₱175.50₱157.75₱157.75 ₱175.50 -
Rexona Women Deodorant Roll-on Power Dry 45ml Buy 1 Take 1
Stay dry and confident all day long with Rexona Women Deodorant Roll-on Power Dry. The power dry formula provides 24-hour...
₱168.00₱168.00₱168.00 ₱0.00 -
Optic White O2 Whitening Toothpaste
PRODUCT OVERVIEWColgate Optic White O2 Whitening Toothpaste is an everyday oral care product formulated to clean teeth and help remove...
₱236.00₱236.00₱236.00 ₱0.00 -
Salonpas Patch 1 pack (10 patches) – First Aid Support
Salonpas Pain Patch (for the skin) is used for temporary relief of minor aches and pains caused by strains, sprains, arthritis,...
₱70.50₱70.50₱70.50 ₱0.00



















































